# SDR UPS96220573

- Difficulty date: June 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N929UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19092
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Bs 640
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE SI, CORROSION AT NUTPLATES IN FLOOR BEAM BOTTOM SIDE OF UPPER FLANGE STA 640 WL 207.5 LBL 38 AREAS MARKED.  FOUND FLOOR BEAM AT BS 640 LBL 38 TO BE OUT OF LIMITS PER SRM 53-10-1.  REPAIRED FLOOR BEAM AT BS 640 LBL 38 PER UPS EO 727-53-1780.
